Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1999, Volume 364, Number 1, Pages 11–13 (Mi dan3192)  

This article is cited in 1 scientific paper (total in 1 paper)

A theorem on the absence of positive solutions for semilinear elliptic equations

Ya.Sh.Il'yasov



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan3192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. Sh. Il'yasov, “On a Procedure of Projective Fibering of Functionals on Banach Spaces”, Proc. Steklov Inst. Math., 232 (2001), 150–156  mathnet  mathscinet  zmath
  • Number of views:
    This page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021